# SDR HEEA079614

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,863 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tube
- Part number: 412040243101
- Condition: Chafed
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX TUBE IS CHAFED. REPLACED WITH SERVICEABLE TUBE.
